Skip to Main content Skip to Navigation
Journal articles

KK-theory of A-valued semi-circular systems

Abstract : We compute in this article the KK-theory of A-valued semi-circular systems thanks to tools developed by Pimsner (see [1]) to study generalized Toeplitz algebras.
Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-01876541
Contributor : Emmanuel Germain <>
Submitted on : Tuesday, September 18, 2018 - 3:11:44 PM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Links full text

Identifiers

Collections

Citation

Emmanuel Germain, Pierre Umber. KK-theory of A-valued semi-circular systems. Comptes Rendus Mathématique, Elsevier Masson, 2016, 354 (1), pp.87 - 90. ⟨10.1016/j.crma.2015.10.013⟩. ⟨hal-01876541⟩

Share

Metrics

Record views

81